# SDR UIEA2020051601045

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,164 hours, 17,603 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1180C
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R STARTER CUTOUT MESSAGE MOMENTARILY AFTER ENGINE START.( TRANSFER TO MDDR #128457 IAW DDG 80-11-02, CAT 'C', DUE DATE 27-MAY-2020.  LP 1150928: REMOVED AND REPLACED RIGHT ENGINE START VALVE OPS CHECK GOOD AMM 80-11-00. THIS CLEARS MDDR 128457.  )
